# SDR IPXA2021050168830

- Difficulty date: April 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 58,545 hours, 19,178 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Nr 2 Pylon Inbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK DAMAGE WAS FOUND ON NO.2 PYLON INBD SKIN ASSEMBLY(P/N:311T2450-25)NEAR NAC STA 237.5.PERFORM REPAIR I.A.W BOEING SR 4-5055536830 AND UPS EO B767-5430-80224-A
